Weight problems with Fibro meds

Discussion in 'Fibromyalgia Main Forum' started by mjf, Jun 21, 2006.

  1. mjf

    mjf New Member

    Iam new to the board and have had symptoms of fibro for along time just 2 years ago Dr. finally diganosed me with fibro..
    put on med and, boy have I gained weight, has anyone else had this problem? and if so how does one get 30 pounds off if you are always pooped and have pain???????
    Suggestions are welcome.....
  2. Cinlou

    Cinlou New Member

    First off, welcome to the board...

    Just what meds are you taking? There are many notorious for weight gain. Have you talked with the doc about switching to something different? Many times there can be something better for you that does'nt have weight gain. How well does your med work? If it isn't helping it may be a thought to change?

    It seems we all battle the darn pounds! I wish we had a miracle pill that could do everything for us. Hey, maybe some day....
    Go to SEARCH and type in weight gain, mark either by TITLE Or TITLE and CONTENT.

    Take care,
    Cindy

    [This Message was Edited on 06/21/2006]
  3. Cinlou

    Cinlou New Member

  4. MssDarla

    MssDarla New Member

    please stop with the sales